Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 15, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 21, 2010, 5:36 PM CDT for Lee County, Iowa; Hancock County, Henderson County, Illinois. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 5:36 PM CDT (22:36 UTC)
- Expired
- Jun 21, 2010, 6:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Lee County, IA, Hancock County, IL, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 115 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:45 PM CDT | HAIL 1.25 | 6 N Fort Madison, IA | NEAR WEVER. QUARTER TO HALF DOLLAR SIZE HAIL. |
| Jun 21, 5:51 PM CDT | FUNNEL CLOUD | 2 Nw Fort Madison, IA | LOWERING RAIN WRAPPED WALL CLOUD NEAR INTERSECTION OF HWYS 61 AND 2 IN FORT MADISON. |
| Jun 21, 5:51 PM CDT | FUNNEL CLOUD | Niota, IL | REPORTED FROM FORT MADISON...LOOKING IN THE VICINITY OF NIOTA. VIEW OF THE GROUND IS OBSTRUCTED FROM SPOTTER LOCATION. |
| Jun 21, 5:51 PM CDT | TSTM WND GST 60 | 1 Ene Fort Madison, IA | ESTIMATED 50 TO 60MPH WIND GUSTS. |
| Jun 21, 6:01 PM CDT | TSTM WND DMG | 3 Se Dallas City, IL | POSSIBLE RAIN WRAPPED TORNADO. DEBRIS IN WIND AND RAIN WITH SOME ROTATION. WINDS 50 MPH. |
| Jun 21, 6:14 PM CDT | TSTM WND DMG | Fort Madison, IA | SEVERAL LARGE TREE LIMBS AT LEAST 3 INCHES IN DIAMETER DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
953
WFUS53 KDVN 212236
TORDVN
IAC111-ILC067-071-212315-
/O.NEW.KDVN.TO.W.0015.100621T2236Z-100621T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LEE COUNTY IN SOUTHEAST IOWA...
NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 615 PM CDT.
* AT 532 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
TORNADO NEAR NIOTA...OR NEAR FORT MADISON...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
PONTOOSUC AROUND 540 PM CDT...
DALLAS CITY AND COLUSA AROUND 545 PM CDT...
LOMAX AROUND 555 PM CDT...
DISCO AROUND 600 PM CDT...
LA HARPE AND TERRE HAUTE AROUND 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4054 9140 4072 9138 4072 9121 4071 9120
4072 9116 4071 9113 4072 9111 4072 9080
4064 9080 4064 9091 4050 9092
TIME...MOT...LOC 2236Z 274DEG 26KT 4063 9125
$$
HAASE2 follow-up statements
464
WWUS53 KDVN 212254
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT MON JUN 21 2010
IAC111-ILC067-071-212315-
/O.CON.KDVN.TO.W.0015.000000T0000Z-100621T2315Z/
LEE IA-HANCOCK IL-HENDERSON IL-
554 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN
HENDERSON...NORTHERN HANCOCK AND EAST CENTRAL LEE COUNTIES...
AT 548 PM CDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
LOCATED APPROXIMATELY NEAR PONTOOSUC...OR 6 MILES EAST OF FORT
MADISON...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
DALLAS CITY...COLUSA AND ADRIAN AROUND 600 PM CDT...
DISCO...LOMAX...LA HARPE AND TERRE HAUTE AROUND 615 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
THIS STORM IS ALSO PRODUCING LARGE HAIL THE SIZE OF HALF DOLLARS TO
NEAR GOLF BALL SIZE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4054 9140 4072 9138 4072 9121 4071 9120
4072 9116 4071 9113 4072 9111 4072 9080
4064 9080 4064 9091 4050 9092
TIME...MOT...LOC 2253Z 275DEG 16KT 4062 9120
$$
HAASE552
WWUS53 KDVN 212308
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
608 PM CDT MON JUN 21 2010
IAC111-ILC071-212317-
/O.CAN.KDVN.TO.W.0015.000000T0000Z-100621T2315Z/
LEE IA-HENDERSON IL-
608 PM CDT MON JUN 21 2010
...THE TORNADO WARNING FOR SOUTHERN HENDERSON AND EAST CENTRAL LEE
COUNTIES IS CANCELLED...
THE THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4053 9122 4060 9122 4064 9122 4064 9104
4064 9091 4050 9092
TIME...MOT...LOC 2307Z 273DEG 18KT 4060 9108
$$
ILC067-212315-
/O.CON.KDVN.TO.W.0015.000000T0000Z-100621T2315Z/
HANCOCK IL-
608 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN HANCOCK COUNTY...
AT 601 PM CDT...A TRAINED SPOTTER REPORTED A POSSIBLE RAIN WRAPPED
TORNADO 3 MILES SOUTHEAST OF DALLAS CITY. DOPPLER RADAR SHOWED
THIS POSSIBLE TORNADO MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
DISCO AND LA HARPE AROUND 615 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW!
THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF PING
PONG BALLS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4053 9122 4060 9122 4064 9122 4064 9104
4064 9091 4050 9092
TIME...MOT...LOC 2307Z 273DEG 18KT 4060 9108
$$
HAASEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:26 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 21, 3:26 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT MON JUN 21 2010 .SYNOPSIS... REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON. SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL. A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE SYSTEM. && .SHORT TERM...TONIGHT AND TUESDAY... CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8 BOUNDARY. TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE NEEDED...MAINLY SOUTH OF I-80. ..SHEETS.. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY... TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS. SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN TEMPERATURES. ..SHEETS.. && .AVIATION... AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS. WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE. ..12.. && .HYDROLOGY... ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH. THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1 INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD WATCH THAT WAS EXTENDED TODAY TO 4 PM. WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 PM CDT MON JUN 21 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 345 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS. THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF INTERSTATE 80. THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. SHEETS
In the hours before
Local storm report, Jun 21, 5:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL DENMARK 40.75N 91.33W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 21, 5:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 10 N FORT MADISON 40.76N 91.35W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 21, 5:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
519 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FUNNEL CLOUD NW FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 5:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 5 N FORT MADISON 40.69N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
OBSERVING A TORNADO ON THE GROUND.
&&
BILLNLocal storm report, Jun 21, 5:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD N FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA EMERGENCY MNGR
OBSERVED OVER HIGHWAY 61.
&&
LEGROLocal storm report, Jun 21, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 2 W NIOTA 40.62N 91.32W
06/21/2010 HANCOCK IL TRAINED SPOTTER
TORNADO ON GROUND STILL DEVELOPING MOVING TOWARD NIOTA.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:46 AM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
| Jun 21, 3:25 AM CDT | Flash Flood Warning | DVN | Van Buren | 6 hr |
| Jun 21, 4:10 PM CDT | Special Weather Statement | DVN | Des Moines, Van Buren | 65 min |
| Jun 21, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Van Buren | 63 min |
| Jun 21, 4:26 PM CDT | Tornado Warning | DVN | Des Moines, Henry, Lee, Van Buren | 49 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 54 min |
| Jun 21, 5:01 PM CDT | Tornado Warning | DVN | Des Moines, Lee | 44 min |
| Jun 21, 5:23 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Lee, Van Buren | 4 hr |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 62 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | DVN | Putnam | 61 min |
| Jun 21, 6:13 PM CDT | Tornado Warning | DVN | Hancock, McDonough | 47 min |
| Jun 21, 6:44 PM CDT | Tornado Warning | DVN | Hancock, McDonough | 46 min |
| Jun 21, 6:59 PM CDT | Tornado Warning | DVN | McDonough | 46 min |
Nearby
Tornado Warnings in Illinois, 2010Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.